Full-Text PDF (535 KB) | Metadata | Table of Contents | QT summary
Published online: 2017-03-23
Generalized Kashaev invariants for knots in three manifoldsJun Murakami (1) Waseda University, Tokyo, Japan
Kashaev’s invariants for a knot in a three sphere are generalized to invariants of a knot in a three manifold. A relation between the newly constructed invariants and the hyperbolic volume of the knot complement is observed for some knots in lens spaces.
Keywords: Knots, three manifolds, hyperbolic manifolds, quantum groups, Hopf algebras
Murakami Jun: Generalized Kashaev invariants for knots in three manifolds. Quantum Topol. 8 (2017), 35-73. doi: 10.4171/QT/86